About a year and a half ago I took a hormone called hcg sublingually for weight loss purposes. After wards I began to suffer terrible symptoms such as bone pain, pain everywhere, tingling, numbness, and loss if sensation through out my body. The diet also suggests that you eat less than 800 calories a day. I should also add that I was a vegetarian for 3 years before then, but began eating fish around the time of the diet. I'm a 21 year old woman but my body now feels similar to one of my elders.
After this diet my body has literally had so many painful nervous system issues and it has caused me to have panic attacks which just makes the symptoms even worse. What type of doctor should I see for these type of symptoms? What does this sound like?
Shortly after I stopped my 2nd round of HCG I began having burning pain under my left breast in my ribcage. For several months then went away as fast as it started, then not realizing the connection I too my final round of HCG, and within a week all my pain returned and has never went away. I've suffered with this pain everyday for the last two years. After 15 different doctors, Every possible test, I now have no quality of life, I have to take pain med to even cope, this pain has ruined my life, I am now disabled. I have found others with the same problems and pain, but not much information. The doctors I've told said they had never heard of this causing the pain but so much is unknown of this drug, but it happened, and it's terrible. I would love to hear from others, I highly regret taking this drug, And I never want anyone to ever go through what I have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.